Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Two Fractal Regimes of the Soil Hydraulic Properties"
written by Samuele De Bartolo, Carmine Fallico, Gerardo Severino, Massimo Veltri,
published by Applied Mathematics, Vol.5 No.12, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top